# SDR AALA20170217021

- Difficulty date: February 17, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 52,765 hours, 21,082 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11123
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON VERTICAL PRESSURE WEB AT STATION 663, LBL 47-60. REPLACED WEB PLATE PER AARD 51-00-05-1, SRM 51-10-02-0G AND DRAWING 111A1112.
